Siberian Mathematical Journal

, Volume 21, Issue 2, pp 190–204 | Cite as

Variational method for Schlicht analytic functions with a quasiconformal continuation

  • V. Ya. Gutlyanskii


Analytic Function Variational Method 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    P. P. Belinskii, “Solution of extremal problem for quasiconformal mappings by the variation method,” Dokl. Akad. Nauk SSSR,121, No. 2, 199–201 (1958).Google Scholar
  2. 2.
    P. P. Belinskii, “Solution of extremal problems in the theory of quasiconformal mappings by the variation method,” Sib. Mat. Zh.,1, No. 3, 303–330 (1960).Google Scholar
  3. 3.
    G. M. Goluzin, The Geometric Theory of Functions of a Complex Variable, Amer. Math. Soc. (1969).Google Scholar
  4. 4.
    S. L. Krushkal', “Some extremal problems for conformal and quasiconformal mappings,” Sib. Mat. Zh.,12, No. 4, 760–784 (1971).Google Scholar
  5. 5.
    R. Kühnau, “Eine funktionentheoretische Randwertaufgabe in der Theorie der quasikonformen Abbildungen,” Indiana Univ. Math. J.,21, No. 1, 1–10 (1971).Google Scholar
  6. 6.
    M. Schiffer and G. Schober, “Coefficient problems and generalized Grunsky inequalities for schlicht functions with quasiconformal extensions,” Arch. Rat. Mech. Anal.,60, No. 3, 205 (1976).Google Scholar
  7. 7.
    J. O. McLeavey, “Extremal problems in classes of analytic univalent functions with quasiconformal extensions,” Trans. Am. Math. Soc.,195, 327–343 (1974).Google Scholar
  8. 8.
    R. Kühnau, “Zur analytischen Darstellung gewisser Extremalfunktionen der quasikonformen Abbildung,” Math. Nachr.,60, 53–62 (1974).Google Scholar
  9. 9.
    H. Renelt, “Modifizierung und Erweiterung einer Schifferschen Variationsmethode für quasikonformen Abbildungen,” Math. Nachr.,55, 353–379 (1973).Google Scholar
  10. 10.
    V. Ya. Gutlyanskii, “On distortion theorems for schlicht analytic functions with a quasiconformal extension,” Dokl. Akad. Nauk SSSR,240, No. 4, 761–764 (1978).Google Scholar
  11. 11.
    V. Ya. Gutlyanskii, “On the variation method for schlicht analytic functions with a quasiconformal extension,” Dokl. Akad. Nauk SSSR236, No. 5, 1045–1048 (1977).Google Scholar
  12. 12.
    L. V. Ahlfors, Lectures on Quasiconformal Mappings, Van Nostrand Reinhold (1966).Google Scholar
  13. 13.
    P. P. Belinskii, General Properties of Quasiconformal Mappings [in Russian], Nauka, Novosibirsk (1974).Google Scholar
  14. 14.
    I. N. Vekua, Generalized Analytic Functions, Pergamon (1972).Google Scholar
  15. 15.
    S. L. Krushkal', Quasiconformal Mappings and Riemann Surfaces [in Russian], Nauka, Novosibirsk (1975).Google Scholar
  16. 16.
    O. Lehto and K. J. Virtanen, Quasikonforme Abbildungen, Springer-Verlag, Berlin-Heidelberg-New York (1965).Google Scholar
  17. 17.
    L. Ahlfors and L. Rers, “Riemann's mapping theorem for variable metrics,” Ann. Math.,72, No. 2, 385–401 (1960).Google Scholar
  18. 18.
    R. Kühnau, “Wertannahmeprobleme bei quasikonformen Abbildungen mit ortsabhangiger Dilatations-beschrankung,” Mat. Nachr.,40, 1–11 (1969).Google Scholar
  19. 19.
    R. Kühnau, “Eine Verschärfung des Koebeschen Viertelsatzes für quasikonform forsetzbare Abbildungen,” Ann. Acad. Sci. Fenn., Ser. A I,1, 77–83 (1975).Google Scholar
  20. 20.
    V. Ya. Gutlyanskii, “On the area principle for a class of quasiconformal mappings,” Dokl. Akad. Nauk SSSR,212, No. 3, 540–543 (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • V. Ya. Gutlyanskii

There are no affiliations available

Personalised recommendations